# SDR ASAA0310484

- Difficulty date: May 21, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: J883200312
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS ILLUMINATED MOMENTARILY AFTER LANDING.  REPLACED AFT CABIN REMOTE ASSEMBLY RECEIVER, THEN LIGHTS OPERATED NORMAL.  (M)
